# SDR DALA2017030901904

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 67,990 hours, 49,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS ILLUMINATED WITH POWER REMOVED FROM ACFT.  PERFORMED EMERGENCY LIGHT CHECK IAW AMM 33-53. RECYCLED ARM SWITCH WITH POWER OFF, OPS CHECKED GOOD.
